# SDR 96ZZZX6098

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7545Z
- Make and model: Piper PA-25-235
- Aircraft serial: 253591
- Engine: Lyc O540B2B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: 74644
- Condition: Stripped
- Location: Nr 4 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD BOLT APPEARS TO BE TOO SOFT.  THREADS STRIPPED CAUSING NR 4 CONNECTING ROD CAP TO COME LOOSE MAKING CONTACT WITH CASE AND NR 3 PISTON.  THIS CAUSED MAJOR DAMAGE TO ENGINE.
